# SDR AALA202108036792

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 58,343 hours, 24,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Pax Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR SLIDE HAS PART OF SLIDE HANGING OUT OF LOWER PART OF THE COVER. FOUND SLIDE STRAP HANGING OUT OF COVER RE SECURED STRAP AS REQUIRED.
